| Model Number |
G5S-80A |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench testing, and self-testing without duplicating the report.An internal inspection of the device found no discrepancies.The main board and module speaker nvi buzzer were replaced as a precaution.The device was recertified and returned to the customer.It is important to note that the device will communicate to the user that it is not rescue ready by providing an auditory beep every 30 seconds and displaying a red rescue ready (nvi) indicator.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device prompted a "audio spi communication to dac failure" message.Complainant indicated that there was no patient involvement in the reported malfunction.